Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

April 23, 20118 counties in New Jersey; 10 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 23, 2011, 7:43 AM EDT for 8 counties in New Jersey; 10 counties in Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2011, 7:43 AM EDT (11:43 UTC)
Expired
Apr 23, 2011, 9:45 AM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 87 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 11.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1691 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WWUS81 KPHI 231143
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 AM EDT SAT APR 23 2011

NJZ001-007>010-012>015-018>020-026-PAZ054-055-060>062-067>071-231345-
BERKS PA-BUCKS PA-CAMDEN NJ-CARBON PA-CHESTER PA-COASTAL OCEAN NJ-
DELAWARE PA-EASTERN MONMOUTH NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-
MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
743 AM EDT SAT APR 23 2011

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT SUSSEX...WARREN...
MORRIS...HUNTERDON...SOMERSET...CAMDEN...MERCER...MIDDLESEX...
DELAWARE...PHILADELPHIA...CHESTER...MONTGOMERY...BERKS...LEHIGH...
NORTHAMPTON...CARBON...BUCKS...MONROE...MONMOUTH...OCEAN AND
BURLINGTON COUNTIES...

AT 736 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF MODERATE TO HEAVY RAIN MOVING INTO EASTERN 
PENNSYLVANIA...MOVING EAST AT 40 MPH. THIS RAIN WILL MOVE THROUGH 
THE AREA OVER THE NEXT ONE TO TWO HOURS. AN ISOLATED RUMBLE OF 
THUNDER IS POSSIBLE...BUT WIDESPREAD THUNDERSTORMS IS NOT EXPECTED. 
IT IS POSSIBLE THAT SOME AREAS MAY PICK UP A QUICK QUARTER TO HALF 
INCH OF RAIN. MORE RAIN SHOWERS ARE POSSIBLE THROUGHOUT THE DAY. 
DRIVERS SHOULD BE ALERT FOR PONDING ON ROADWAYS AND STANDING WATER 
IN LOW LYING AREAS. 

LAT...LON 4003 7403 3981 7605 4014 7590 4050 7644
      4074 7578 4091 7600 4125 7550 4126 7514
      4109 7503 4135 7471 4122 7440 4104 7449
      4089 7427 4059 7444 4060 7421 4047 7427
      4040 7399 4047 7401 4046 7398

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 23, 4:57 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 23, 4:57 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 AM EDT SAT APR 23 2011

.SYNOPSIS...
A WARM FRONT WILL APPROACH FROM THE SOUTHWEST AND MOVE NORTH
OF THE REGION TODAY. A COLD FRONT WILL MOVE INTO OUR REGION
LATE TONIGHT AND THEN STALL IN OR NEAR THE AREA. WEAK LOW
PRESSURE WILL MOVE ALONG THE FRONT FROM THE WEST ON SUNDAY.
THE FRONT SHOULD MOVE BACK NORTHWARD ON MONDAY. A SLOW-MOVING
BUT POSSIBLY STRONG COLD FRONT IS FORECAST FOR THURSDAY INTO
THURSDAY EVENING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE APPROACHING WARM FRONT AND A MID LEVEL IMPULSE MOVING BY TODAY
LEAD MAINLY TO CONTINUITY IN THE FORECAST. THE POPS DROP THIS
AFTERNOON, BUT WITH (FAIRLY MODEST) MUCAPES FORECAST WE HAVE ADDED
THE POSSIBILITY (SLIGHT NORTHEAST) OF THUNDER. SPC HAS ONLY PUT US
UNDER A RISK OF GENERAL THUNDERSTORMS TODAY, AND THAT COMBINED
WITH THE FAIRLY LOW MUCAPES LED US TO NOT PUT IN ANY OMINOUS
WORDING IN THE FORECAST OR THE HWO DESPITE DECENT BULK SHEAR.

WITH H8 DEW POINTS NEAR 10 DEG C AND THE BEST FRONTOGENETIC FORCING
NORTH, WE HAVE MAINTAINED THE MENTION OF MODERATE TO HEAVY RAIN
NORTH IN THE HWO. THE PASSAIC RIVER BASIN IS THE MOST VULNERABLE,
BUT OUR QPF VALUES STILL FALL BELOW FFG AND FFH GUIDANCE.

SINCE WE ARE ANTICIPATING THE WARM FRONT MOVING ACROSS THE AREA,
OUR MAX TEMPERATURES ARE A COMPROMISE BETWEEN THE WARMER STAT
GUIDANCE AND WARM CONTINUITY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
WE WILL HAVE A BOUNDARY AROUND THE AREA THROUGH MONDAY. ANOTHER
IMPULSE IS FORECAST TO MOVE ACROSS THE BAROCLINIC ZONE ON SUNDAY
WITH AN ASSOCIATED SURFACE LOW MOVING ALONG THE SURFACE FRONT,
ALTHOUGH THE SYSTEM MAY WEAKEN SOME IN CONFLUENT FLOW ALOFT AS
THE MID LEVEL RIDGE BEGINS TO BUILD. GENERALLY, THIS MEANS
UNSETTLED WEATHER THROUGH THE SHORT TERM (ESPECIALLY, BUT NOT
EXCLUSIVELY, AS ONE MOVES NORTH), BUT LIKELY NOT COMPLETE WASHOUT
WEATHER.

THE NAM IS ON THE WEAK SIDE OF THE MODELS IN BUILDING THE RIDGE,
SO IT MAY ULTIMATELY BE A BIT TOO FAR SOUTH WITH THE SURFACE FRONT
AND A BIT TOO ROBUST WITH POPS (ESPECIALLY SOUTH). IT MAY NOT
CARRY THE FRONT FAR ENOUGH NORTH ON MONDAY, AND SO IT ALSO MAY
ULTIMATELY BE A BIT TOO COOL THEN.

WE'VE TRIED TO CENTER POPS AROUND THE APPROACHING AND THEN
STALLING COLD FRONT TONIGHT, THE WEAKENING IMPULSE SUNDAY AND
SUNDAY NIGHT, AND THE LIFTING WARM FRONT ON MONDAY WHILE
MAINTAINING SOME CONTINUITY IN THIS VERY FLUID SITUATION. WE
MAINTAIN THE MENTION OF MODERATE TO HEAVY RAIN NORTH IN THE HWO.
WE NOTICE BETTER INSTABILITY SUNDAY INTO SUNDAY EVENING TO GO WITH
MORE GOOD SHEAR, AND WHEN COMBINED WITH THE ADMITTEDLY WEAKENING
IMPULSE WE SEE NO REASON TO QUIBBLE WITH THE SLIGHT RISK OF SEVERE
THUNDERSTORMS INTO WHICH SPC HAS PLACED MOST OF THE REGION. THAT
ALSO IS IN THE HWO. AFTERNOON AND EVENING INSTABILITY SEEM TO
LINGER INTO MONDAY.

OUR TEMPERATURES THROUGH SUNDAY NIGHT ARE A WARMER
GUIDANCE/CONTINUITY BLEND, AND THEN I MAY HAVE LET MY HOPES GET
THE BETTER OF ME BY LATCHING ONTO A 12Z/00Z ECMWF COMPROMISE ON
MAXES ON MONDAY. THE THINKING IS THAT THE WARM FRONT MAKES IT
THROUGH MOST OF THE AREA. THE WARM BIAS OF THE ECMWF AT H925 HAS
BEEN FACTORED IN, BUT EVEN AFTER THAT THE MAX TEMPERATURES ARE
ABOUT A CATEGORY ABOVE STAT GUIDANCE.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THIS TIME FRAME WILL CONTINUE THE ACTIVE PATTERN AS THE FLOW
UNDERGOES AMPLIFICATION IN THE PLAINS AND NEAR THE EAST COAST, WITH
EVERYTHING FAIRLY TRANSIENT. THE BUCKLING OF THE FLOW TO OUR WEST
WILL ALLOW FOR A SHARPENING RIDGE IN THE WESTERN ATLANTIC, WHICH
WILL BACK INTO THE EAST COAST FOR A TIME. WHILE THE MODEL GUIDANCE
IS IN GOOD LARGE SCALE AGREEMENT, THERE ARE TYPICAL UNCERTAINTIES
WITH THE DETAILS. THIS GENERALLY REVOLVES AROUND THE TIMING OF THE
INITIAL IMPULSE AS IT LIFTS INTO THE GREAT LAKES AND WEAKENS WITH
ANOTHER WAVE DEVELOPING IN THE CENTRAL PLAINS. THIS SECONDARY WAVE
SHOULD BE THE ONE WHICH KNOCKS DOWN OR PUSHES THE RIDGE ACROSS THE
EAST FARTHER OFFSHORE. HPC WENT WITH A BLEND OF THE ECMWF AND ECMWF
ENSEMBLE MEAN THROUGH MOST OF THIS TIME FRAME, ALTHOUGH THE ECMWF
ENSEMBLE MEAN WAS USED FOR FRIDAY. WE INITIALIZED THE DATABASE WITH
HPC GUIDANCE BUT THEN MADE SOME ADJUSTMENTS AFTER ADDITIONAL
COLLABORATION.

BASED ON THE ABOVE, AN AREA OF LOW PRESSURE IS FORECAST TO BE
LIFTING FROM THE CENTRAL PLAINS TO THE GREAT LAKES REGION MONDAY
NIGHT INTO WEDNESDAY /WEAKENING WITH TIME/. THIS WILL HELP TO PUSH A
WARM FRONT NORTH OF OUR AREA MONDAY NIGHT AS RIDGING BUILDS ALONG
THE EAST COAST. ADDITIONAL ENERGY EJECTING INTO THE PLAINS WILL
INITIATE CYCLOGENESIS ALONG THE COLD FRONT IN THE SOUTHERN PLAINS.
THIS WILL RESULT IN THE UPPER-LEVEL TROUGH AMPLIFYING, WHICH ALLOWS
DOWNSTREAM RIDGING TO BUILD. AS A RESULT, A DEEP SOUTHERLY FLOW WILL
ENCOMPASS THE EAST ALLOWING WARM/MOIST AIR TO SURGE ACROSS OUR
AREA. THIS SOUTHERLY FLOW MAY END UP BEING STRONGER THAN CURRENTLY
FORECAST, THEREFORE A BREEZY TIME MAY OCCUR WHILE WE ARE IN THE TRUE
WARM SECTOR TUESDAY, WEDNESDAY AND INTO THURSDAY. THE ACTUAL
LOW-LEVEL FLOW MAY BE TO SOUTHERLY, THEREFORE WE KEPT THE COASTAL
LOCALES COOLER THAN INLAND. THERE MAY BE SOME LINGERING SHOWERS
MONDAY NIGHT ACROSS THE NORTHERN AREAS AS THE WARM FRONT CLEARS THE
REGION. FOR TUESDAY AND WEDNESDAY, THERE IS LOWER CONFIDENCE
REGARDING CONVECTIVE POTENTIAL AS THE SURFACE FRONT IS FORECAST TO
BE WELL TO OUR WEST WITH A DEEP SOUTHERLY FLOW OCCURRING. WHILE ANY
SURFACE LEE SIDE TROUGHING THAT MAY DEVELOP ALONG WITH ANY LOCALIZED
CONVERGENCE COULD SERVE AS A FOCUS FOR CONVECTION, WE HELD POPS ON
THE LOW END OF SLIGHT CHC OR CHC ESPECIALLY INLAND TUESDAY AND
WEDNESDAY. THE COLD FRONT FINALLY ARRIVES SOMETIME THURSDAY,
THEREFORE A BETTER CHC OF SHOWERS AND PERHAPS SOME HEAVY
THUNDERSTORMS. THERE LOOKS TO BE A DECENT THETA-E RIDGE UP THROUGH
THE AREA AHEAD OF THE COLD FRONT, THEREFORE PERHAPS SOME STRONG
CONVECTION ALONG WITH LOCALLY HEAVY RAIN ESPECIALLY IF THE ACTIVITY
CAN MOVE THROUGH THE AREA DURING MAXIMUM HEATING. THE COLD FRONT
SHOULD BE WELL EAST OF THE AREA FRIDAY MORNING, HOWEVER THE UPPER
TROUGH AND CYCLONIC FLOW MOVES THROUGH. FOR NOW, WENT DRY FOR
FRIDAY. AS FOR TEMPERATURES, WE GENERALLY FOLLOWED HPC BUT DID MAKE
SOME TWEAKS ESPECIALLY ALONG THE COAST.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS CONTINUE TO DETERIORATE EARLY THIS MORNING WITH MOST TAF
SITES EITHER IFR OR MVFR.  THERE IS STILL SOME LINGERING VFR BUT
EXPECT THESE SITES TO DROP AS WELL.  LATEST RADAR SHOWS GENLY LIGHT
PRECIP OVER THE AREA, WITH SOME STEADIER RAIN OVER THE N, PSBLY
AFFECTING KABE.  A STEADIER AND PSBLY HEAVIER RAIN IS EXPECTED TO
DEVELOP LATER THIS MORNING, BUT THE HEAVIEST RAIN IS STILL EXPECTED
FOR THE NRN TAF SITES.  A RUMBLE OF THUNDER IS ALSO POSSIBLE BUT
NOT CONFIDENT ENOUGH ABOUT ITS OCCURRENCE OR LOCATION TO INDICATE IN
ANY OF THE TERMINALS ATTM.  WE WILL ALSO CONTINUE TO FORECAST LLWS
DUE TO THE STRONG WINDS ALOFT AND THE PRESENCE OF THE FRONT.  LATEST
GUID INDICATES THAT THIS MAY LAST A LITTLE LONGER THAN PREV
THOUGHT.  NOT SURE IF THAT IS CORRECT, BUT WORTH AT LEAST
MENTIONING.

THE RAIN SHOULD COME TO AN END BY AFTN. AFTER THIS, THERE IS SOME
DISAGREEMENT IN THE GUID AS TO HOW MUCH, IF AT ALL, CIGS IMPROVE.
THE MAJORITY OF THE MDL GUIDANCE WANTS TO KEEP THINGS IFR THRU THE
DAY AND INTO TONIGHT.  THERE HAVE BEEN SEVERAL INSTANCES OF LATE
WHERE THE MDLS HAVE TRIED TO DO SOMETHING SIMILAR AND HAVE BEEN
OVERLY PESSIMISTIC.  IT IS NORMALLY VERY DIFFICULT TO GET EXTENDED
PDS OF IFR WITHOUT PRECIP, FOG OR THE LIKE.  SO, WILL RAISE VSBYS TO
VFR AND INDICATE MVFR CIGS FOR NOW AND SEE WHAT LATER GUID
INDICATES.  IT IS CERTAINLY PSBL THAT THE CURRENT FSCT CUD STILL BE
OVERLY PESSIMISTIC TWD THE END OF THE PD.

OUTLOOK...
THE AFOREMENTIONED CDFNT WILL STALL ACRS THE REGION ON SUNDAY AND
ADDITIONAL SHOWERS AND TSTMS ARE PSBL ALONG THE FRONT.  MVFR AND
IFR CONDS ARE ALSO PSBL WITH THE SHWRS AND ANY TSTMS.  THE FRONT
SHOULD MOVE NORTH OF THE TERMINALS MONDAY NIGHT OR TUESDAY WITH
PREVAILING VFR CONDITIONS RETURNING FOR THE REST OF TUESDAY INTO
WEDNESDAY.

&&

.MARINE...
SMALL CRAFT ADVISORY FLAGS ARE POSTED FOR ALL AREA WATERS.  ON THE
OCEAN, THEY HAVE BEEN EXTENDED UNTIL 24/22Z AND MAY NEED TO BE
EXTENDED EVEN FURTHER, AS SEAS LINGER AROUND 5 FT.  ON DEL BAY,
WINDS SHOULD SUBSIDE BY THIS EVENING THAT THE 6 PM EXPIRATION TIME
REMAINS UNCHANGED.  CONDS SHUD DROP BELOW SCA CRITERIA BY SUNDAY
NIGHT.  THEN, THE LATEST GUIDANCE INDICATES A RETURN TO SCA AS THE
FRONT RETURNS NWD MONDAY NIGHT AND THEN A PROLONGED PD OF MARINE
FLAGS AS A POTENT LOW PRESSURE SYSTEM DEVELOPS OVER THE PLAINS AND
MOVES NORTHEASTWARD, BRING A WARM FRONT THOUGH THE REGION BY ABOUT
WEDNESAY AND A CDFNT THRU ON THU.  WINDS AND SEAS WILL INCREASE
AHEAD OF THE FROPA.  LATEST WAVEWATCH IS VERY BULLISH WITH WAVE
HEIGHTS WITH THE MIDWEEK SYSTEM.  DID NOT GO QUITE THAT HIGH, BUT
STARTED THE UPWARD TREND.

&&

.HYDROLOGY...
AS NOTED ABOVE, QPF VALUES DO NOT TRIGGER ANY FLOODING WITH THIS
FORECAST, BUT IT WOULDN'T TAKE MUCH TO KICK THE PASSAIC RIVER
BASIN OVER AND SO WE MAINTAIN THE CAUTIONARY WORDING IN THE HWO.

&&

.TIDES/COASTAL FLOODING...
LATEST DATA CONTINUES TO INDICATE THAT WE WILL REMAIN BELOW CRITERIA
FOR COASTAL FLOODING THRU THE WEEKEND.  THE MOST RECENT MDL RUNS
SEEM TO BE EVEN LESS SUPPORTIVE OF ANY SITES HITTING MINOR THAN
PREV.  ALSO, WE ARE AT NEAP TIDE WHICH IS ALSO A NEGATING FACTOR. A
FEW SITES COULD GET WITHIN A HALF A FOOT OR SO, BUT SHOULD STILL
REMAIN BELOW CRITERIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...DELISI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...GORSE
AVIATION...NIERENBERG
MARINE...NIERENBERG
HYDROLOGY...DELISI
TIDES/COASTAL FLOODING...NIERENBERG
Hazardous weather outlook, Apr 23, 4:18 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 AM EDT SAT APR 23 2011

NJZ001-PAZ054-055-240900-
SUSSEX-CARBON-MONROE-
418 AM EDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

RAINFALL AMOUNTS MAY BE MODERATE TO HEAVY TODAY INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RAINFALL AMOUNTS MAY BE MODERATE TO HEAVY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-012>015-PAZ061-062-069-240900-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-LEHIGH-NORTHAMPTON-BUCKS-
418 AM EDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

RAINFALL AMOUNTS MAY BE MODERATE TO HEAVY INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RAINFALL AMOUNTS MAY BE MODERATE TO HEAVY INTO MONDAY. THERE MAY
BE SOME RENEWED FLOODING SUNDAY INTO EARLY NEXT WEEK ALONG THE
PASSAIC RIVER BASIN IF HEAVY RAIN OCCURS.

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT
RISK OF SEVERE THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-019-020-NJZ016>027-PAZ060-067-068-070-071-
240900-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-DELAWARE-
PHILADELPHIA-
418 AM EDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT
RISK OF SEVERE THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-240900-
INLAND SUSSEX-DELAWARE BEACHES-
418 AM EDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452-453-240900-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
418 AM EDT SAT APR 23 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT
RISK OF SEVERE THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-240900-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
418 AM EDT SAT APR 23 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT
RISK OF SEVERE THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-240900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
418 AM EDT SAT APR 23 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT
RISK OF SEVERE THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ454-455-240900-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
418 AM EDT SAT APR 23 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 23, 7:43 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 AM EDT SAT APR 23 2011

NJZ001-007>010-012>015-018>020-026-PAZ054-055-060>062-067>071-231345-
BERKS PA-BUCKS PA-CAMDEN NJ-CARBON PA-CHESTER PA-COASTAL OCEAN NJ-
DELAWARE PA-EASTERN MONMOUTH NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-
MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
743 AM EDT SAT APR 23 2011

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT SUSSEX...WARREN...
MORRIS...HUNTERDON...SOMERSET...CAMDEN...MERCER...MIDDLESEX...
DELAWARE...PHILADELPHIA...CHESTER...MONTGOMERY...BERKS...LEHIGH...
NORTHAMPTON...CARBON...BUCKS...MONROE...MONMOUTH...OCEAN AND
BURLINGTON COUNTIES...

AT 736 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF MODERATE TO HEAVY RAIN MOVING INTO EASTERN
PENNSYLVANIA...MOVING EAST AT 40 MPH. THIS RAIN WILL MOVE THROUGH
THE AREA OVER THE NEXT ONE TO TWO HOURS. AN ISOLATED RUMBLE OF
THUNDER IS POSSIBLE...BUT WIDESPREAD THUNDERSTORMS IS NOT EXPECTED.
IT IS POSSIBLE THAT SOME AREAS MAY PICK UP A QUICK QUARTER TO HALF
INCH OF RAIN. MORE RAIN SHOWERS ARE POSSIBLE THROUGHOUT THE DAY.
DRIVERS SHOULD BE ALERT FOR PONDING ON ROADWAYS AND STANDING WATER
IN LOW LYING AREAS.

LAT...LON 4003 7403 3981 7605 4014 7590 4050 7644
      4074 7578 4091 7600 4125 7550 4126 7514
      4109 7503 4135 7471 4122 7440 4104 7449
      4089 7427 4059 7444 4060 7421 4047 7427
      4040 7399 4047 7401 4046 7398

ROBERTSON

Nearby

Special Weather Statements in Pennsylvania, 2011Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.